# SDR FDEA202202140528

- Difficulty date: February 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300*
- Aircraft serial: 630
- Aircraft time: 64,475 hours, 24,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441
- Part serial: 0172
- Condition: Unknown
- Location: Zone 100
- Component: Lamp, NA
- Component part number: MS155711
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK COURIER COMPARTMENT EMERGENCY LIGHT TEST, EMERG TEST PUSH-  BUTTON ON 818VU PANEL DOES NOT ILLUMINATE. EMERGENCY LIGHTS ILLUMINATE.   TEMP INSTALLED NEW POWER UNIT 29WL1 NO HELP REINSTALLED ORIGINAL 29WL REF A300 MM   33-51-14-04. RELAMPED LH AND RH OVHD DOOR EXIT SIGNS C/W EMER TEST 25WL  LIGHT   ILLUMINATES ONCE TEST IS COMPLETE EMER LIGHT  TEST CKS GOOD REF A300 MM 33-51-00-5-9
